# SDR SWIA202163107

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL600*
- Aircraft serial: 10145
- Aircraft time: 45,964 hours, 30,040 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF WINDSHIELD HAD ARCING THROUGHOUT FLIGHT IN TOP RIGHT CORNER WITH NO VISIBLE DAMAGE.  SHORTLY BEFORE LANDING THERE WAS SIGNIFICANT ARCING AND THE OUTER SURFACE CRACKED   (FLIGHT 3064 - FILED CLOSED)   REMOVED AND REPLACED FO SIDE WINSDHIELD ASSY REF AMM 56-11-01.  OPS AND LEAKS CHECKS GOOD.  A/C OK FOR SVC.
